# SDR AU990040

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 1720
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) VHF COM 1 TRANSCEIVER FAULTY.  TRANSCEIVER CAUSES CONTINUOUS TRANSMISSION ON BRISBANE FREQUENCY VHF 121.70 MHZ.  EXTENSIVE WORKSHOP TESTING COULD FIND NO FAULTS.  PART TC:  13,323.
